# SDR ASAA2017091621954

- Difficulty date: September 16, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 11,911 hours, 3,940 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Out Of Limits
- Location: Nr 1 Engine Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAINTENANCE, FOUND FAULT MESSAGE 77-10841 FOR THE TOP RIGHT EGT SIGNAL OUT OF RANGE, ECONOMIC ON NR 1 ENGINE,  ACFT GROUNDED.  REMOVED AND REPLACED NR 1 ENGINE S1 T495.5 PROBE IAW AMM 77-21-01. OPS TESTED NORMAL.
